Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 207, NWS Philadelphia/Mount Holly

July 31, 2025New Castle County, Delaware; Philadelphia County, Pennsylvania; Camden County, Gloucester County, Salem County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 31, 2025, 2:55 PM EDT for New Castle County, Delaware; Philadelphia County, Pennsylvania; Camden County, Gloucester County, Salem County, New Jersey. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2025, 2:55 PM EDT (18:55 UTC)
Expired
Jul 31, 2025, 3:45 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties New Castle County, DE, Camden County, NJ, Gloucester County, NJ, Salem County, NJ, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 80 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 3:34 PM EDTTSTM WND DMGMantua Twp, NJWires down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 1:15 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2025-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2025-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS51 KPHI 311855
SVRPHI
DEC003-NJC007-015-033-PAC101-311945-
/O.NEW.KPHI.SV.W.0207.250731T1855Z-250731T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
255 PM EDT Thu Jul 31 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northeastern New Castle County in northern Delaware...
  Northern Salem County in southern New Jersey...
  Southwestern Camden County in southern New Jersey...
  Gloucester County in southern New Jersey...
  Southern Philadelphia County in southeastern Pennsylvania...

* Until 345 PM EDT.

* At 255 PM EDT, a severe thunderstorm was located over Carneys
  Point, or near Wilmington, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Philadelphia, Camden, Wilmington, Gloucester City, Deptford, West
  Deptford, Glassboro, Lindenwold, Pennsville, Bellmawr, Woodbury,
  Pitman, Clayton, Carneys Point, Paulsboro, New Castle, Penns Grove,
  Salem, Magnolia, and Westville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3970 7565 3985 7526 3986 7522 3987 7521
      3993 7507 3965 7488 3952 7560
TIME...MOT...LOC 1855Z 246DEG 27KT 3968 7545 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeSilva
3 follow-up statements
463 
WWUS51 KPHI 311912
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
312 PM EDT Thu Jul 31 2025

DEC003-NJC007-015-033-PAC101-311945-
/O.CON.KPHI.SV.W.0207.000000T0000Z-250731T1945Z/
New Castle DE-Salem NJ-Camden NJ-Gloucester NJ-Philadelphia PA-
312 PM EDT Thu Jul 31 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN NEW CASTLE...NORTHERN SALEM...SOUTHWESTERN CAMDEN...
GLOUCESTER AND SOUTHERN PHILADELPHIA COUNTIES...

At 312 PM EDT, a severe thunderstorm was located over Swedesboro, or
10 miles east of Wilmington, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Camden, Wilmington, Gloucester City, Deptford, West Deptford,
Glassboro, Lindenwold, Pennsville, Bellmawr, Woodbury, Pitman,
Clayton, Carneys Point, Paulsboro, Penns Grove, Salem, Magnolia,
Westville, Woodstown, and Alloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3954 7549 3975 7552 3986 7522 3993 7507
      3965 7488
TIME...MOT...LOC 1912Z 268DEG 19KT 3972 7533 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deal
594 
WWUS51 KPHI 311912 RRA
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
312 PM EDT Thu Jul 31 2025

DEC003-PAC101-311922-
/O.CAN.KPHI.SV.W.0207.000000T0000Z-250731T1945Z/
New Castle DE-Philadelphia PA-
312 PM EDT Thu Jul 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEW CASTLE AND
SOUTHERN PHILADELPHIA COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Delaware...and southern New Jersey.

LAT...LON 3954 7547 3971 7549 3977 7546 3989 7506
      3968 7490 3965 7488
TIME...MOT...LOC 1912Z 266DEG 25KT 3971 7531 

$$

NJC007-015-033-311945-
/O.CON.KPHI.SV.W.0207.000000T0000Z-250731T1945Z/
Salem NJ-Camden NJ-Gloucester NJ-
312 PM EDT Thu Jul 31 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN SALEM...SOUTHWESTERN CAMDEN AND GLOUCESTER COUNTIES...

At 312 PM EDT, a severe thunderstorm was located over Swedesboro, or
11 miles east of Wilmington, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Wilmington, Deptford, West Deptford, Glassboro, Lindenwold,
Pennsville, Bellmawr, Woodbury, Pitman, Clayton, Carneys Point,
Paulsboro, Penns Grove, Salem, Magnolia, Westville, Woodstown,
Alloway, Woodbury Heights, and Swedesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3954 7547 3971 7549 3977 7546 3989 7506
      3968 7490 3965 7488
TIME...MOT...LOC 1912Z 266DEG 25KT 3971 7531 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeSilva
064 
WWUS51 KPHI 311932
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
332 PM EDT Thu Jul 31 2025

DEC003-NJC007-PAC101-311941-
/O.CAN.KPHI.SV.W.0207.000000T0000Z-250731T1945Z/
New Castle DE-Camden NJ-Philadelphia PA-
332 PM EDT Thu Jul 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEW CASTLE...
SOUTHWESTERN CAMDEN AND SOUTHERN PHILADELPHIA COUNTIES IS
CANCELLED...

The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern New Jersey.

LAT...LON 3978 7540 3987 7512 3961 7510 3955 7544
TIME...MOT...LOC 1931Z 261DEG 14KT 3971 7523 

$$

NJC015-033-311945-
/O.CON.KPHI.SV.W.0207.000000T0000Z-250731T1945Z/
Salem NJ-Gloucester NJ-
332 PM EDT Thu Jul 31 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL SALEM AND CENTRAL GLOUCESTER COUNTIES...

At 331 PM EDT, a severe thunderstorm was located over Mullica Hill,
or 13 miles southwest of Gloucester City, moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Deptford, West Deptford, Glassboro, Bellmawr, Woodbury, Pitman,
Clayton, Paulsboro, Westville, Woodstown, Alloway, Woodbury Heights,
Swedesboro, Elmer, Beckett, Mullica Hill, Gibbstown, Wenonah, and Oak
Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3978 7540 3987 7512 3961 7510 3955 7544
TIME...MOT...LOC 1931Z 261DEG 14KT 3971 7523 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deal

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:10 PM EDT, 45 minutes earlier.

Area forecast discussion, Jul 31, 2:10 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
210 PM EDT Thu Jul 31 2025

.SYNOPSIS...
With high pressure located offshore, a slow moving cold front
will push through the region beginning through tonight, bringing
widespread showers and storms and a considerable threat of
flash flooding across the region. Front front will push south of
the area Friday as low pressure slides offshore. High pressure
will then build from the north into the weekend, with below
normal temperatures, much drier and pleasant conditions expected
into early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
The risk for a significant flash flood threat persists this
afternoon and tonight. A few severe thunderstorms with locally
damaging wind gusts cannot be ruled out either. A Flood Watch
remains in effect until 6 AM Friday. A Severe Thunderstorm Watch
remains in effect until 8 PM Thursday. Heavy showers and
thunderstorms are already forming and becoming more numerous.
Much cooler, breezy, and showery conditions are expected to
follow on Friday.

The ridging to our southwest will continue to shift eastward
today, with high pressure remaining well offshore at the
surface. Broad upper diffluence will remain in place aloft
through Friday. Meanwhile, a slow moving cold front will push
gradually southward across the area through tonight. This should
result in some broad cyclogenesis in the Mid Atlantic region as
the front works its way south, with the surface low passing
offshore on Friday.

There remains a Moderate Risk (level 3 out of 4) of flash
flooding for this afternoon into tonight for large portions of
the area, as widespread heavy showers and thunderstorms are
anticipated to develop within the vicinity of the slow moving
frontal boundary. PoPs remain near 80-100% for the entire area,
peaking from north to south as the front moves gradually
southward through tonight. As diurnal instability builds ahead
of the front into the afternoon (SBCAPE near or over 2000 J/kg),
PWats will increase into the 2.0-2.5 inch range. Mean layer
flow will be roughly parallel to the frontal boundary and
surface flow will be feeding directly into the frontal region,
which should support training and/or back building convection.
Cyclogensis nearby could also introduce some frontogenetic
forcing into the equation into tonight as well. The synoptic and
tropical aspects of this setup will likely lead to scattered
convection continuing into the overnight period.

The environment during this event will support considerable,
and potentially significant flash flooding, especially within
the Moderate Risk area. Our current rainfall forecast generally
ranges from around 1-3" across the area, but locally higher
amounts of 5-7" or even greater are certainly possible. Rainfall
rates could exceed 2" per hour, which could quickly overwhelm
drainage systems. The greatest flash flood threat will
ultimately depend on exactly where the frontal boundary ends up
into this afternoon, and how quickly convection is propagating.
The high PWats and tropical convective nature of the environment
will not support quickly moving storms, and convection could
continue redeveloping over the same areas. Guidance currently
supports the highest threat being from around central and
northern New Jersey and southwest into the Philadelphia metro
area and adjacent areas of southern New Jersey and northern
Delaware. The Flood Watch remains in effect from 2 PM today
through 6 AM Friday for all of our counties. Have a reliable way
to receive any warnings that are issued, and do not drive
through flooded roads. The the Hydrology section below for more
details.

While flash flooding will be the main threat with today's
storms, some isolated to scattered severe thunderstorms will be
possible early in the convective evolution. Water loaded
downdrafts and initially steep low level lapse rates ahead of
the front (south of I- 78) could support locally damaging wind
gusts. SPC has the severe weather outlook at a Slight Risk
(2/5) for portions of the area.

The frontal boundary will continue to slowly work its way south
through the area overnight. Winds will shift northeast and
become gusty behind the front. Scattered showers and perhaps
some rumbles of thunder will continue overnight across the area.
The greater flash flood threat for areas farther south and
closer to the coast could end up being overnight depending on
how the convection evolves.

By Friday, the frontal boundary should be south of the forecast
area as the weak surface low slides offshore along it.
Diffluence will remain in place aloft as Canadian high pressure
begins to build in from the north. This setup will result in
cloudy skies Friday along with an unusually breezy northeast
wind by mid summer standards. Lingering showers and drizzle can
also be expected, especially across the coastal plain. Northeast
winds 10-20 mph with gusts near 30 mph possible, and near 35-40
mph possible along the immediate coast. High temperatures
Friday will be in the low to mid 70s, though some cooler spots
north of Philly could even be stuck in the upper 60s all day.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
The hot, humid, and stormy weather will fortunately by followed
by very pleasant and dry conditions over the weekend.

Drier air will finally start to work into the area from the
north Friday night and especially by Saturday as high pressure
takes hold of the region. Highs Saturday will be near 80 degrees
and dewpoints will be in the 50s, perhaps even mixing out into
the upper 40s in some spots. Low to mid 80s forecast for Sunday
high temperatures, though with similarly dry and comfortable
dewpoints and humidity levels. Lows in the period will range
from the mid 50s and 60s. About as perfect and pleasant as mid
summer weather gets!

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The weekend's pleasant and dry conditions will continue into
early next week as surface ridging remains extended into our
area from southern New England. A gradual increase in
temperatures and return of more seasonable humidity levels can
be expected with each passing day through the middle of the
week. By Tuesday and Wednesday, we could start seeing some
isolated diurnally driven convection, but shouldn't be anything
to write home about. Overall a nice extended period of mid
summer weather shaping up.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...MVFR with periods of IFR/LIFR conditions can be
expected through 00Z to 02Z in and near any showers and heavy
thunderstorms that develop. Showers and storms already
developing will become widespread across the region by later
this afternoon and evening. East to northeast winds much of the
day for RDG/ABE and south to southeast winds elsewhere around
5-10 kts. High confidence in the general evolution of
conditions, but lower confidence on details and timing of storms
and restrictions.

Tonight...IFR ceilings likely. Pockets of heavy rainfall may
linger early this evening before becoming more intermittent
showers later tonight. Overnight, lingering showers and some
drizzle could reduce visibility at times. Northeast winds 10-15
kts with gusts near 20 kts by 06Z. High confidence in prevailing
low ceilings and winds, but lower confidence on any IFR
occurring.

Friday...Ceiling restrictions likely prevailing. Periods of
showers and drizzle possibly reducing visibility at times. Gusty
northeast winds.

Outlook...

Friday night through Tuesday...Conditions improving to VFR. No
significant weather.

&&

.MARINE...
Winds and seas building through tonight. South to southeast
winds 10-15 kts will shift northeast tonight from north to south
as a cold front pushes south across the area. Winds will then
increase to 15-25 kts with gusts near 30-35 kts by late tonight
into Friday. While some gale force wind gusts are possible
across the Atlantic coastal waters, duration of these should be
brief and confidence is too low for a Gale Warning. Numerous
showers and heavy thunderstorms developing this afternoon and
evening. Scattered showers and drizzle lingering tonight through
Friday.

A Small Craft Advisory is now in effect for all coastal waters
beginning tonight through Saturday for the Atlantic waters and
for Friday for Delaware Bay.

Outlook...

Friday night through Saturday night...Advisory conditions
continuing with northeast wind gusts near 25-30 kts and seas 4-6
feet. Conditions will begin to improve Saturday through
Saturday night.

Sunday through Tuesday...No marine hazards expected.

Rip Currents...

For today, southerly winds around 10-15 mph will become east-
southeast in the afternoon. Breaking wave heights around 1-2
feet with a 1 foot southeast swell period around 8 seconds. As a
result, have maintained a LOW risk for the development of
dangerous rip currents at all beaches.

For Friday, northeast winds strengthen to around 15-30 mph.
Breaking wave heights will vary between 3-5 feet to the north
and 2-4 feet to the south with a building northeasterly 5-7 foot
swell around 6-7 seconds. As a result, opted to go with a HIGH
risk for dangerous rip currents for Monmouth and Ocean County
beaches where winds/swell are more perpendicular to shore, with
a MODERATE risk elsewhere where winds/swell are more shore
parallel. A rip current statement has been issued for Monmouth
and Ocean Counties.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.HYDROLOGY...
The environment today into tonight will support considerable,
and potentially significant flash flooding, especially within
the Moderate Risk Excessive Rainfall Outlook area. Our current
rainfall forecast generally ranges from around 1-3" across the
area, but locally higher amounts of 5-7" or even greater are
certainly possible. Rainfall rates could exceed 2" per hour,
which could quickly overwhelm drainage systems. The greatest
flash flood threat will ultimately depend on exactly where the
frontal boundary ends up into this afternoon, and how quickly
convection is propagating.

While no main stem river flooding is anticipated, significant
flooding of small streams and creeks is possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through late tonight for PAZ054-055-060>062-070-
     071-101>106.
NJ...Flood Watch through late tonight for NJZ001-007>010-012>027.
     High Risk for Rip Currents from Friday morning through Friday
     evening for NJZ014-026.
DE...Flood Watch through late tonight for DEZ001>004.
MD...Flood Watch through late tonight for MDZ012-015-019-020.
MARINE...Small Craft Advisory from 6 AM to 6 PM EDT Friday for ANZ430-
     431.
     Small Craft Advisory from 8 PM this evening to 6 PM EDT
     Saturday for ANZ450-451.
     Small Craft Advisory from 6 AM Friday to 6 PM EDT Saturday for
     ANZ452>455.

&&

SYNOPSIS...Staarmann
NEAR TERM...MJL/Staarmann
SHORT TERM...Staarmann
LONG TERM...Staarmann
AVIATION...MJL/Staarmann
MARINE...Staarmann
HYDROLOGY...
Hazardous weather outlook, Jul 31, 7:07 AM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
707 AM EDT Thu Jul 31 2025

MDZ012-015-019-020-011115-
Kent MD-Queen Annes-Talbot-Caroline-
707 AM EDT Thu Jul 31 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Isolated severe thunderstorms are possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Staarmann

In the hours before

Local storm report, Jul 31, 2:26 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
226 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     Flash Flood      3 SSE Far Hills         40.64N 74.62W
07/31/2025                   Somerset           NJ   Dept of Highways

            Flooding on I-78 Eastbound At East of Exit
            29 - I-287/US 202/US 206 (Bridgewater Twp),
            1 right lane of 3 lanes closed.

&&

MPS
Local storm report, Jul 31, 2:28 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
228 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Rain             Colebrookdale Twp       40.34N 75.65W
07/31/2025  M2.42 Inch       Berks              PA   Trained Spotter

            2.42 inches in 1 hour.

&&

NG
Local storm report, Jul 31, 2:32 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
232 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Rain             PSU Berks               40.36N 75.98W
07/31/2025  M3.32 Inch       Berks              PA   Mesonet

            A Keystone Mesonet site at PSU Berks campus
            picked up 3.32 in 42 minutes.

&&

NG
Local storm report, Jul 31, 2:42 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
242 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     Rain             Boothwyn                39.83N 75.44W
07/31/2025  M2.80 Inch       Delaware           PA   Trained Spotter

            2.8 inches in under 1 hour.

&&

ZC
Local storm report, Jul 31, 2:46 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
246 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Flash Flood      1 NNW North Plainfield  40.63N 74.43W
07/31/2025                   Somerset           NJ   Dept of Highways

            Flooding on US 22 Both Directions At East of
            CR 531/Somerset Av/Watchung Av (North
            Plainfield), 2 right lanes of 3 lanes closed
            eastbound; 2 right lanes of 3 lanes closed
            westbound.

&&

MPS
Local storm report, Jul 31, 2:50 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
250 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     Flash Flood      Claymont                39.81N 75.45W
07/31/2025                   New Castle         DE   Trained Spotter

            Street flooding occurring along Philadelphia
            Pike in both directions at Alcott Avenue.

&&

NG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 3:56 AM EDTRip Current StatementPHISussex4 days
Jul 31, 2:05 PM EDTSevere Thunderstorm WarningPHINew Castle40 min
Jul 31, 2:09 PM EDTFlash Flood Warning Considerable damage threatPHINew Castle4 hr
Jul 31, 2:46 PM EDTFlash Flood Warning Considerable damage threatPHINew Castle4 hr
Jul 31, 4:32 PM EDTSevere Thunderstorm WarningPHIKent, Sussex21 min
Jul 31, 12:11 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Montgomery64 min
Jul 31, 12:19 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 31, 12:53 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery67 min
Jul 31, 1:27 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery4 hr
Jul 31, 1:55 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery18 min
Jul 31, 2:03 PM EDTFlash Flood WarningPHIBerks, Bucks, Lehigh, Montgomery2 hr
Jul 31, 2:27 PM EDTFlash Flood Warning Considerable damage threatPHIBucks, Delaware, Montgomery, Philadelphia4 hr
Jul 31, 2:24 AM EDTSmall Craft AdvisoryPHI70 hr
Jul 31, 1:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset48 min
Jul 31, 1:48 PM EDTFlash Flood WarningPHIMorris, Somerset4 hr
Jul 31, 1:49 PM EDTTornado WarningPHIMiddlesex, Somerset26 min
Jul 31, 2:30 PM EDTFlash Flood WarningPHIMorris4 hr
Jul 31, 2:38 PM EDTSevere Thunderstorm WarningPHIMiddlesex52 min
Jul 31, 2:52 PM EDTFlash Flood WarningPHIMiddlesex4 hr
Jul 31, 2:57 PM EDTSpecial Marine WarningPHI63 min
Jul 31, 3:03 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth42 min
Jul 31, 3:10 PM EDTFlash Flood Warning Considerable damage threatPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Ocean4 hr
Jul 31, 3:10 PM EDTTornado WarningPHICamden, Gloucester, Salem35 min
Jul 31, 3:12 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean48 min
Jul 31, 3:49 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem4 hr
Jul 31, 4:31 PM EDTFlash Flood Warning Considerable damage threatPHIMiddlesex, Monmouth3 hr
Jul 31, 4:36 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 4:39 PM EDTSpecial Marine WarningPHI36 min
Jul 31, 4:43 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Jul 31, 5:21 PM EDTFlash Flood WarningPHICumberland3 hr
Jul 31, 5:53 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Cape May, Ocean4 hr
Jul 31, 6:17 PM EDTSpecial Marine WarningPHI58 min
Jul 31, 6:42 PM EDTSpecial Marine WarningPHI63 min
Jul 31, 7:29 PM EDTSpecial Marine WarningPHI91 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2025Severe Thunderstorm Warnings in Delaware, 2025Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.